Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive been on accutane for around 9-10 months now (eek) on a dose of around 40mg (although it fluctuated between 30mg an 60mg). Anyhoo, i'm now 98% clear (suffer the odd spot every 2 weeks or so) and am coming off the treatment!

Like many others I've got a few red marks and scarring left over; i used dan's aha prior to accutane, an was just wondering if anyone had any suggestions on how long to wait until using it again? I've read on these boards that i should wait 6 months where as my derm said 4 weeks should suffice!

ALSO has anyone used this

http://www.lookfantastic.com/beauty/skin-d...ma-hydroxy.html

or something similar? Tempted to give it a try!

Share this post


Link to post
Share on other sites

Just thought I inform you that if AHA and BHA are too harsh for your skin, you can try PHA which is the second generation of AHA.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×